# SDR REXA201100396

- Difficulty date: June 21, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 17,357 hours, 14,619 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD IS DAMAGED DUE TO SCREW CONTACT AT WL 102.5, RBL 17.5, 27, AND 36.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
